INVESTIGADORES
OMBROSI Sheldy Javier
artículos
Título:
On the $A_{\infty }$ conditions for general bases
Autor/es:
JAVIER DUOANDIKOEXTEA; F.J. MART├ŹN-REYES; SHELDY OMBROSI
Revista:
MATHEMATISCHE ZEITSCHRIFT
Editorial:
SPRINGER
Referencias:
Lugar: Berlin; Año: 2015 vol. 282 p. 955 - 955
ISSN:
0025-5874
Resumen:
We discuss several characterizations of the A∞ class of weights in the setting ofgeneral bases. Although they are equivalent for the usual Muckenhoupt weights, we showthat they can give rise to different classes of weights for other bases. We also obtain newcharacterizations for the usual A∞ weights.